Strong Resolving Domination in the Lexicographic Product of Graphs

Authors

  • Gerald Bacon Monsanto Visayas State University-Villaba
  • Penelyn L. Acal
  • Helen M. Rara

DOI:

https://doi.org/10.29020/nybg.ejpam.v16i1.4652

Keywords:

strong resolving dominating set, strong resolving domination number

Abstract

Let G be a connected graph. A subset S ⊆ V (G) is a strong resolving dominating set of G if S is a dominating set and for every pair of vertices u, v ∈ V (G), there exists a vertex w ∈ S such that u ∈ IG[v, w] or IG[u, w]. The smallest cardinality of a strong resolving dominating set of G is called the strong resolving domination number of G. In this paper, we characterize the strong resolving dominating sets in the lexicographic product of graphs and determine the corresponding resolving domination number.

Downloads

Published

2023-01-29

Issue

Section

Nonlinear Analysis

How to Cite

Strong Resolving Domination in the Lexicographic Product of Graphs. (2023). European Journal of Pure and Applied Mathematics, 16(1), 363-372. https://doi.org/10.29020/nybg.ejpam.v16i1.4652

Similar Articles

1-10 of 480

You may also start an advanced similarity search for this article.